# SDR USAA010153

- Difficulty date: February 12, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 INCHES BY 6 INCHES, AFT CARGO STATION 1380-1400, RBL 8.  INSTALLED NEW STRINGER SECTION PER SRM 51-10-01.  CORROSION LEVEL 1. (M)
